PROPECIAHELP: Persistent Finasteride Propecia Proscar side effects info & discussion forum

Forum for men with PERSISTENT sexual, mental & physical side effects which CONTINUE DESPITE QUITTING Finasteride (Propecia, Proscar), a 5AR inhibitor drug for hair loss, prostate enlargement & prostate cancer.
It is currently Tue May 22, 2018 11:22 pm

All times are UTC




Post new topic Reply to topic  [ 1 post ] 
Author Message
PostPosted: Sun Sep 24, 2017 11:37 pm 
Offline

Joined: Fri Sep 22, 2017 2:56 pm
Posts: 8
Age: 26
Drug: Propecia
Usage: 16 months
Started: 04 Apr 2016
Stopped: 09 Sep 2017
Location: Irvine
I have been on Fin for 16 months and recently I noticed a really bad ED problem so I quit it cold turkey.

After I quit I start to have insomnia and panic attacking. I also start to sweat a lot!

My blood test after a week of quitting shows that i have low in range T 12 (8.9-29) and below range E2 74(90-190)

Anyone has similar situation?

Sorry about my English, it is my second language


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 1 post ] 

All times are UTC


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Powered by phpBB® Forum Software © phpBB Group

phpBB SEO